MAUDE Adverse Event Report: W. L. GORE & ASSOCIATES, INC. GORE TAG CONFORMABLE THORACIC STENT GRAFT WITH ACTIVE CONTROL SYSTEM; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT

W. L. GORE & ASSOCIATES, INC. GORE TAG CONFORMABLE THORACIC STENT GRAFT WITH ACTIVE CONTROL SYSTEM; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Model Number TGM343415
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Paraplegia (2448)
Date of Event 08/09/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
 
Event or Problem Description
On (b)(6) 2021, the patient was treated emergently for a thoracic dissection.The physician implanted two gore¿ tag¿ conformable thoracic stent graft with active control system devices.The patient tolerated the procedure.On (b)(6) 2021, the patient reported the onset of paraplegia.The physician implanted 3 protege bare metal stents to treat the event, which was reported to be due to possible obstruction of a blood vessel.The patient is still reported to be suffering from paraplegia.
 
Additional Manufacturer Narrative
This event also includes device 22929249/ 00733132646975.

Brand Name
GORE TAG CONFORMABLE THORACIC STENT GRAFT WITH ACTIVE CONTROL SYSTEM
Common Device Name
SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Manufacturer (Section D)
W. L. GORE & ASSOCIATES, INC.
1505 n. fourth street
flagstaff AZ 86004
MDR Report Key12422401
Report Number2017233-2021-02332
Device Sequence Number17301624
Product Code MIH
UDI-Device Identifier00733132646968
UDI-Public00733132646968
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
PMA/510(K) Number
P040043
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 09/03/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date03/15/2024
Device Model NumberTGM343415
Device Catalogue NumberTGM343415
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 08/09/2021
Supplement Date Received by Manufacturer08/09/2021
Initial Report FDA Received Date09/03/2021
Supplement Report FDA Received Date09/03/2021
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age47 YR